The Cauchy problem and self-similar solutions for a nonlinear parabolic equation

Tom 114 / 1995

Piotr Biler Studia Mathematica 114 (1995), 181-205 DOI: 10.4064/sm-114-2-181-205

Streszczenie

The existence of solutions to the Cauchy problem for a nonlinear parabolic equation describing the gravitational interaction of particles is studied under minimal regularity assumptions on the initial conditions. Self-similar solutions are constructed for some homogeneous initial data.

Autorzy

  • Piotr Biler

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek